# SDR AALA201810169018

- Difficulty date: October 14, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N824AN
- Make and model: Boeing 787-9
- Aircraft serial: 40643
- Aircraft time: 8,311 hours, 826 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OFFICER BUNK FLASHLIGHT WOULD NOT CHARGE AND IS INOPERABLE. REPLACED BATTERY IN FLASHLIGHT AT OFFICER BUNK. OPERATIONS CHECK GOOD.
